Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
135 Doctors are Online

Used mifepristone+ misoprostol for abortion. Not having periods since then. Normal?

we are a married couple and had unprotected sex. Later found pregnancy results positive to which we took undezire kit. This is the second instance of taking undezire kit in last 2 years. Post consumption the pregnancy tests are negative. I used the kit on 29th of September and now my periods have not started even as of date, i.e. 8th Nov 2012. What should be done in such situation so that I can get the periods back to normal schedule. Are such delays normal with the use of MIFEPRISTONE+ MISOPROSTOL
Asked On : Mon, 12 Nov 2012
Answers:  1 Views:  92
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Lab Tests
OBGYN 's  Response
Thanks for writing to us.
The use of an abortion kit usually causes an excessive bleeding. It is not associated with delayed periods. You need to get your ultrasound scan done to find out the exact cause of delay. You may need hormonal treatment to regularize your periods.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal
Answered: Sat, 17 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor